Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 11, NWS Fort Worth, TX

April 13, 201434 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 13, 2014, 3:01 AM CDT for 34 counties in Texas. It took effect at Apr 13, 2014, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 3:01 AM CDT (08:01 UTC)
In effect from
Apr 13, 2014, 10:00 AM CDT
Expired
Apr 13, 2014, 7:20 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 34 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WWUS74 KFWD 130801
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
301 AM CDT SUN APR 13 2014

...A WIND ADVISORY IS IN EFFECT FOR THE WESTERN TWO THIRDS OF
NORTH TEXAS FROM 10 AM UNTIL 8 PM...

.DEEP SURFACE LOW PRESSURE CENTERED IN OKLAHOMA WILL RESULT IN
A STRONG AND GUSTY SOUTH WIND ALONG AND WEST OF A SHERMAN...
CORSICANA...TO HEARNE LINE. WIND SPEEDS WILL RANGE FROM 20 TO 30
MPH WITH SOME GUSTS IN EXCESS OF 35 MPH. WIND SPEEDS WILL DECREASE
SLIGHTLY THIS EVENING BUT REMAIN BREEZY OVERNIGHT.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-131700-
/O.NEW.KFWD.WI.Y.0011.140413T1500Z-140414T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
301 AM CDT SUN APR 13 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

* LOCATION...ALONG AND WEST OF A LINE FROM SHERMAN...TO CORSICANA TO
  HEARNE.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH.

* TIMING...THE STORNGEST WIND WILL OCCUR FROM MID MORNING UNTIL
  EARLY EVENING.

* IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. 
  BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. 
  LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY 
  TO BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
907 
WWUS74 KFWD 131650
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT SUN APR 13 2014

...A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN TWO THIRDS OF
NORTH TEXAS THROUGH 8 PM...

.DEEP SURFACE LOW PRESSURE CENTERED IN OKLAHOMA WILL RESULT IN A
STRONG AND GUSTY SOUTH WIND ALONG AND WEST OF A SHERMAN...
CORSICANA...TO HEARNE LINE. WIND SPEEDS WILL RANGE FROM 20 TO
30 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH. WIND SPEEDS WILL
DECREASE SLIGHTLY THIS EVENING BUT REMAIN BREEZY OVERNIGHT.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-140100-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-140414T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
1150 AM CDT SUN APR 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* LOCATION...ALONG AND WEST OF A LINE FROM SHERMAN...TO 
  CORSICANA TO HEARNE. 

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH.

* TIMING...ONGOING THROUGH 8 PM.

* IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. 
  BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. 
  LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY 
  TO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
626 
WWUS74 KFWD 140020
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT SUN APR 13 2014

...WIND ADVISORY CANCELED...

.SURFACE WINDS WILL REMAIN GUSTY INTO THE EVENING HOURS...BUT
SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THE REST OF
THE EVENING. A COLD FRONT MOVING SOUTHEAST OUT OF OKLAHOMA LATER
THIS EVENING WILL BRING GUSTY NORTH WINDS TO THE NORTHWEST HALF
BY MIDNIGHT AND TO THE REST OF THE AREA BY DAYBREAK. AT TIMES
THESE NORTH WINDS MAY AVERAGE 20 TO 25 MPH WITH SOME GUSTS TO 35
MPH. HOWEVER...WE DO NOT EXPECT THE STRONG WINDS TO LAST VERY
LONG. ANOTHER WIND ADVISORY IS LIKELY FOR MONDAY AS STRONG NORTH
WINDS INCREASE AND PERSIST ALL DAY.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-140130-
/O.CAN.KFWD.WI.Y.0011.000000T0000Z-140414T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
720 PM CDT SUN APR 13 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:44 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 13, 2:44 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
244 AM CDT SUN APR 13 2014

.DISCUSSION...
ELEVATED SHOWERS WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THROUGH
THE MORNING HOURS AS A SHORT WAVE TRANSLATES QUICKLY ACROSS THE
REGION. ALTHOUGH AN ELEVATED MIXED LAYER REMAINS IN PLACE THE
LAYER WILL CONTINUE TO MOISTEN THROUGH THE MORNING DUE TO FALLING
PRECIP. NORTH TEXAS WILL REMAIN IN THE LEFT ENTRANCE REGION OF A
100 KNOT JET WHICH IS A PREFERRED QUADRANT FOR UPWARD FORCING. WE
EXPECT SCATTERED COVERAGE OF SHOWERS THIS MORNING WITH ISOLATED
THUNDER. HOWEVER....RAINFALL AMOUNTS WILL BE LIGHT DUE TO
EVAPORATION. EXTENSIVE LOW CLOUDS WILL ACCOMPANY THE PRECIP AS A
40+ KNOT LOW LEVEL JET DRAWS UP GULF MOISTURE.

SCATTERED SHOWERS/STORMS WILL MOVE FROM WEST TO EAST THROUGH THE
MORNING WITH THE PASSAGE OF THE FIRST SHORT WAVE. HOWEVER...A
STRONGER SHORT WAVE WILL MOVE SOUTHEAST FROM THE GREAT BASIN TO
THE FOUR CORNERS REGION BY THIS AFTERNOON. AT THE SAME TIME A
SURFACE DRYLINE IS PROGGED TO MIX EASTWARD AND MAY PROVIDE AN
ADDITIONAL SOURCE OF LIFT FOR THUNDERSTORMS. A FEW LIMITING
FACTORS FOR STORM DEVELOPMENT ON THE DRYLINE WILL BE (1) A PERIOD
OF LARGE SCALE SUBSIDENCE WILL SET UP BEHIND THE FIRST SHORT WAVE.
(2) A LAYER (CAP) OF WARM AIR ALOFT WILL EXIST FOR SOME IF NOT ALL
OF THE AFTERNOON. (3) THE POTENTIAL FOR EXTENSIVE CLOUD COVER
WHICH WILL HINDER SURFACE BASED DESTABILIZATION. (4) CONVERGENCE
ON THE DRYLINE SHOULD BE WEAK SINCE THE SURFACE LOW WILL BE QUASI-
STATIONARY OVER OKLAHOMA. BOTH THE 00Z NAM AND GFS SOLUTIONS KEEP
PRECIPITATION ESSENTIALLY ELEVATED THROUGH THE EVENT AND NEVER
DEVELOP SURFACE BASED CONVECTION ON THE DRY LINE TODAY.

THE HIGH RES SOLUTIONS ARE A LITTLE MORE AGGRESSIVE WITH AFTERNOON
CONVECTION ON THE DRYLINE. WE FEEL FAIRLY CONFIDENT THAT THE CAP
WILL BREAK DURING THE AFTERNOON. HOWEVER...STORM COVERAGE SHOULD
STILL BE LIMITED DUE TO A LACK OF DEEP MOISTURE CONVERGENCE ON THE
DRYLINE. IF STORMS DO BECOME ROOTED IN THE BOUNDARY LAYER THEY
WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE WITH SURFACE BASED
CAPE IN EXCESS OF 2000 J/KG AND MORE THAN ADEQUATE SHEAR TO
SUPPORT LONG LIVED UPDRAFTS. THE PRIMARY SEVERE WEATHER THREAT
WILL BE FROM LARGE HAIL AND STRAIGHT LINE WINDS. OF COURSE ANY
BACKING NEAR THE DRYLINE WILL ENHANCE THE LOW LEVEL SHEAR AND
INCREASE THE POTENTIAL FOR A TORNADO. IT STILL APPEARS THAT THE
BEST TORNADIC POTENTIAL WILL BE NORTH OF THE RED RIVER NEAR THE
TRIPLE POINT. WITH ALL THAT BEING SAID...WE WILL KEEP POPS THIS
AFTERNOON AT 50 PERCENT OR LESS DUE TO THE LIMITING FACTORS
MENTIONED ABOVE.

ALONG WITH THE RAIN/STORM CHANCES TODAY...IT WILL BE RATHER WINDY
DUE TO A TIGHT SURFACE PRESSURE GRADIENT. THE WESTERN TWO THIRDS
OF NORTH TEXAS WILL LIKELY SEE THE STRONGEST WIND WITH SUSTAINED
SPEEDS BETWEEN 20 AND 30 KNOTS AND GUSTS IN EXCESS OF 35 KNOTS.
THEREFORE...WE WILL ISSUE A WIND ADVISORY FROM 10 AM UNTIL 8 PM.
THE ADVISORY MAY NEED TO BE EXTENDED THROUGH THE OVERNIGHT HOURS
AS POST-FRONTAL WINDS WILL LIKELY REACH CRITERIA ALSO.

A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS DURING THE
EVENING. LIFT ALONG THE FRONT COUPLED WITH LARGE SCALE LIFT FROM
THE SECOND SHORT WAVE WILL BRING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS TONIGHT. THE BEST STORM CHANCES TONIGHT WILL BE
ACROSS THE NORTHEAST ZONES WHERE LARGE SCALE FORCING WILL BE THE
STRONGEST.

OTHER THAN A FEW LINGERING SHOWERS MONDAY MORNING...MUCH DRIER AND
COOLER CONDITIONS ARE EXPECTED THE FIRST HALF OF THE WORK WEEK AS A
1036 MB HIGH BUILDS SOUTHWARD FROM THE NORTHERN AND CENTRAL HIGH
PLAINS. A LATE SEASON FREEZE WILL BE POSSIBLE OVERNIGHT
MONDAY/TUESDAY MORNING AS SKIES CLEAR AND THE WIND BECOMES LIGHT
AND VARIABLE. THE MOST LIKELY LOCATIONS FOR FREEZING TEMPERATURES
WILL BE IN THE RURAL AREAS ACROSS THE NORTH AND WEST. AT THE VERY
LEAST...MOST AREAS WILL SEE A FROST AROUND SUNRISE TUESDAY.

LOW LEVEL MOISTURE WILL BEGIN TO RETURN ON WEDNESDAY IN RESPONSE
TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. SOME WARM AIR
ADVECTION SHOWERS WILL BE POSSIBLE BY THURSDAY MORNING AHEAD OF AN
UPPER TROUGH AND COLD FRONT. THE UPPER TROUGH AXIS IS PROGGED TO
MOVE ACROSS NORTH TEXAS THURSDAY AFTERNOON FOLLOWED BY THE COLD
FRONT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND
THE COLD FRONT THROUGH FRIDAY MORNING.

BRIEF RIDGING ALOFT IS EXPECTED FRIDAY THROUGH SATURDAY AHEAD OF
ANOTHER SOUTHERN BRANCH SHORT WAVE. THIS SYSTEM SHOULD BRING
ANOTHER CHANCE OF RAIN/STORMS NEXT SUNDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  49  59  36  64 /  50  50  10   5   0
WACO, TX              79  54  62  36  64 /  40  40  10   5   0
PARIS, TX             76  49  55  31  61 /  50  60  10  10   0
DENTON, TX            81  44  57  32  63 /  50  50  10   5   0
MCKINNEY, TX          79  48  58  33  61 /  50  50  10   5   0
DALLAS, TX            81  51  59  37  65 /  50  50  10   5   0
TERRELL, TX           79  51  59  33  63 /  50  50  10  10   0
CORSICANA, TX         79  54  61  35  64 /  40  40  20  10   0
TEMPLE, TX            80  56  65  34  64 /  40  30  20   5   0
MINERAL WELLS, TX     84  45  60  30  66 /  50  40  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175.

&&

84/79
Hazardous weather outlook, Apr 12, 9:34 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT SAT APR 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
934 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE WEST OF A BONHAM TO CAMERON
LINE BEFORE DAYBREAK. DANGEROUS CLOUD TO GROUND LIGHTNING AND
SMALL HAIL ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SUNDAY AND MONDAY. SOME OF THESE STORMS MAY BECOME SEVERE...
ESPECIALLY SUNDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS ARE
THE MOST LIKELY SEVERE WEATHER HAZARDS...HOWEVER A FEW TORNADOES
ARE ALSO POSSIBLE.

STRONG SURFACE WINDS WITH GUSTS UP TO 40 MPH ARE POSSIBLE SUNDAY...
AND AGAIN ON MONDAY.

FROST IS POSSIBLE TUESDAY MORNING GENERALLY NORTHWEST OF A LINE
FROM LAMPASAS TO HILLSBORO TO ATHENS...EXCLUDING THE INTERIOR OF
THE DFW METROPLEX. MAKE PLANS TO PROTECT PLANTS.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO NORTH TEXAS THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt25 min
Apr 13, 3:00 PM CDTSpecial Weather StatementFWDStephens30 min
Apr 13, 3:11 PM CDTSevere Thunderstorm WarningFWDStephens64 min
Apr 13, 3:57 PM CDTSevere Thunderstorm WarningFWDEastland63 min
Apr 13, 4:38 PM CDTSevere Thunderstorm WarningFWDPalo Pinto52 min
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath64 min
Apr 13, 5:16 PM CDTSpecial Weather StatementFWDParker29 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningFWDMills80 min
Apr 13, 5:57 PM CDTSevere Thunderstorm WarningFWDComanche, Erath63 min
Apr 13, 6:53 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills67 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.